Title: Numerical inversion of the Laplace transform using generalized Laguerre polynomials
Authors: Piessens, Robert ×
Branders, Mieke #
Issue Date: 1971
Series Title: Proceedings of the IEE vol:118 issue:10 pages:1517-1522
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science